On certain subclass of starlike analytic functions associated with Ruscheweyh derivative and a generalized multiplier transformation

Anessa Oshah, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In the present paper, we study the operator defined by using Ruscheweyh derivative Rm and new generalized multiplier transformation (Formula Presented) In addition, we introduce a new subclass of analytic functions in the unit disk with negative coefficients. We obtain basic properties like coefficient inequalities, growth and distortion theorems, closure theorems and extreme points of analytic functions belonging to the subclass.

Original languageEnglish
Pages (from-to)89-108
Number of pages20
JournalFar East Journal of Mathematical Sciences
Volume99
Issue number1
DOIs
Publication statusPublished - 1 Jan 2016

Fingerprint

Ruscheweyh Derivative
Multiplier Transformation
Starlike Functions
Analytic function
Coefficient Inequalities
Distortion Theorem
Transformation Formula
Extreme Points
Unit Disk
Closure
Coefficient
Operator
Theorem

Keywords

  • Analytic functions
  • Multiplier transformation
  • Ruscheweyh operator
  • Starlike functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{2310eb57152e48b9aff8f51decd8773c,
title = "On certain subclass of starlike analytic functions associated with Ruscheweyh derivative and a generalized multiplier transformation",
abstract = "In the present paper, we study the operator defined by using Ruscheweyh derivative Rm and new generalized multiplier transformation (Formula Presented) In addition, we introduce a new subclass of analytic functions in the unit disk with negative coefficients. We obtain basic properties like coefficient inequalities, growth and distortion theorems, closure theorems and extreme points of analytic functions belonging to the subclass.",
keywords = "Analytic functions, Multiplier transformation, Ruscheweyh operator, Starlike functions",
author = "Anessa Oshah and Maslina Darus",
year = "2016",
month = "1",
day = "1",
doi = "10.17654/MS099010089",
language = "English",
volume = "99",
pages = "89--108",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - On certain subclass of starlike analytic functions associated with Ruscheweyh derivative and a generalized multiplier transformation

AU - Oshah, Anessa

AU - Darus, Maslina

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In the present paper, we study the operator defined by using Ruscheweyh derivative Rm and new generalized multiplier transformation (Formula Presented) In addition, we introduce a new subclass of analytic functions in the unit disk with negative coefficients. We obtain basic properties like coefficient inequalities, growth and distortion theorems, closure theorems and extreme points of analytic functions belonging to the subclass.

AB - In the present paper, we study the operator defined by using Ruscheweyh derivative Rm and new generalized multiplier transformation (Formula Presented) In addition, we introduce a new subclass of analytic functions in the unit disk with negative coefficients. We obtain basic properties like coefficient inequalities, growth and distortion theorems, closure theorems and extreme points of analytic functions belonging to the subclass.

KW - Analytic functions

KW - Multiplier transformation

KW - Ruscheweyh operator

KW - Starlike functions

UR - http://www.scopus.com/inward/record.url?scp=84951304851&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84951304851&partnerID=8YFLogxK

U2 - 10.17654/MS099010089

DO - 10.17654/MS099010089

M3 - Article

AN - SCOPUS:84951304851

VL - 99

SP - 89

EP - 108

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -